# SDR 04FDEA02922

- Difficulty date: October 12, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 37,029 hours, 25,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN BS 720C LBL 5 WL 136.  BLENDED CORROSION ON INNER SKIN AT BS 720C BL 0 AND ON SHEARTIE BS 720C RBL 5 - LBL5 W/L 136.  BOTH AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 1 AND 53-30-1 FIG 1.  FABRICATED REPLACEMENT SHEARTIE BAC1490-2785, 707556X.050 INCH NR 563248.  INSTALLED REPAIR BS 720C RBL5 - LBL 5 PER SRM 53-10-4, FIG 15.  REMOVED DAMAGED SECTION OF INTERSKIN, FABRICATED REPAIR PLATE 2024T3X.125 NR 525155 AND INSTALLED REPAIR BS 720C BL 0 W/L 136 PER SRM 53-30-3 FIG 1.
